# SDR DL72S961450

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Under Stair Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH AND 1.5 INCH CRACK IN TORQUE BOX WEB AT UPPER CHORD RT END.   REPAIRED PER M/M 53-11-0.
